MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION STERILE EMED DISPENSING PIN; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION STERILE EMED DISPENSING PIN; SYRINGE, PISTON
Catalog Number H93847
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that un unspecified quantity of dispensing pins were contaminated; further specified that the packaging was wet.This was identified prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d10, h3, h4 and h6.H4: the lot was manufactured from (b)(6), 2020 - (b)(6) 2020.H10: three (3) actual samples were received for evaluation.Unaided visual inspection was performed which observed contaminated dark/transparent areas of the primary packaging on the back side and seen through on the front side of all samples.The cause of the condition was not determined.Functional testing was not performed for this complaint.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
STERILE EMED DISPENSING PIN
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10179138
Report Number1416980-2020-03484
Device Sequence Number2400553
Product Code FMF
UDI-Device Identifier00085412476575
UDI-Public(01)00085412476575
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2023
Device Catalogue NumberH93847
Device Lot Number60230875
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/09/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1